메뉴 건너뛰기




Volumn 4, Issue 4, 2001, Pages 553-557

A characterisation of Wigner-Yanase skew information among statistically Monotone metrics

Author keywords

Fisher Rao metric; Monotone metrics; Wigner Yanase information

Indexed keywords


EID: 0035562586     PISSN: 02190257     EISSN: None     Source Type: Journal    
DOI: 10.1142/S0219025701000644     Document Type: Article
Times cited : (46)

References (11)
  • 2
    • 0009133083 scopus 로고    scopus 로고
    • Yang-Mills equation and Bures metric
    • J. Dittmann, Yang-Mills equation and Bures metric, Lett. Math. Phys. 46 (1998) 281-287.
    • (1998) Lett. Math. Phys. , vol.46 , pp. 281-287
    • Dittmann, J.1
  • 4
    • 0242505360 scopus 로고    scopus 로고
    • 2-spaces
    • eds. A. C. Coolen, L. Hughston, P. Sollich and R. F. Streater AIP
    • 2-spaces, in Disordered and Complex Systems, eds. A. C. Coolen, L. Hughston, P. Sollich and R. F. Streater (AIP, 2001), pp. 129-140.
    • (2001) Disordered and Complex Systems , pp. 129-140
    • Gibilisco, P.1    Isola, T.2
  • 5
    • 0009130255 scopus 로고    scopus 로고
    • On the Riemannian metric of α-entropies of density matrices
    • H. Hasegawa and D. Petz, On the Riemannian metric of α-entropies of density matrices, Lett. Math. Phys. 38 (1996) 221-225.
    • (1996) Lett. Math. Phys. , vol.38 , pp. 221-225
    • Hasegawa, H.1    Petz, D.2
  • 6
    • 0012458021 scopus 로고    scopus 로고
    • Noncommutative extension of information geometry, II
    • eds. O. Hirota et al. Plenum Press
    • H. Hasegawa and D. Petz, Noncommutative extension of information geometry, II, in Quantum Communication, Computing and Measurement, eds. O. Hirota et al. (Plenum Press, 1997), pp. 109-118.
    • (1997) Quantum Communication, Computing and Measurement , pp. 109-118
    • Hasegawa, H.1    Petz, D.2
  • 7
    • 0033240088 scopus 로고    scopus 로고
    • Monotone Riemannian metrics and relative entropy on noncommutative probability spaces
    • A. Lesniewski and M. B. Ruskai, Monotone Riemannian metrics and relative entropy on noncommutative probability spaces, J. Math. Phys. 40 (1999) 5702-5724.
    • (1999) J. Math. Phys. , vol.40 , pp. 5702-5724
    • Lesniewski, A.1    Ruskai, M.B.2
  • 8
    • 85019410222 scopus 로고    scopus 로고
    • Operator differentiate functions
    • G. K. Pedersen, Operator differentiate functions, Publ. Res. Inst. Math. Sci. 36 (2000) 139-157.
    • (2000) Publ. Res. Inst. Math. Sci. , vol.36 , pp. 139-157
    • Pedersen, G.K.1
  • 9
    • 0030501619 scopus 로고    scopus 로고
    • Monotone metrics on matrix spaces
    • D. Petz, Monotone metrics on matrix spaces, Linear Algebra Appl. 244 (1996) 81-96.
    • (1996) Linear Algebra Appl. , vol.244 , pp. 81-96
    • Petz, D.1
  • 10
    • 0030544975 scopus 로고    scopus 로고
    • Geometries of quantum states
    • D. Petz and C. Sudár, Geometries of quantum states, J. Math. Phys. 37 (1996) 2662-2673.
    • (1996) J. Math. Phys. , vol.37 , pp. 2662-2673
    • Petz, D.1    Sudár, C.2
  • 11
    • 0345993297 scopus 로고    scopus 로고
    • The information manifold for relatively bounded potentials
    • R. F. Streater, The information manifold for relatively bounded potentials, Proc. V. A. Steklov Institute Math. 228 (2000) 205-223.
    • (2000) Proc. V. A. Steklov Institute Math. , vol.228 , pp. 205-223
    • Streater, R.F.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.